Open Access
August 2007 Value distribution of difference polynomials
Ilpo Laine, Chung-Chun Yang
Proc. Japan Acad. Ser. A Math. Sci. 83(8): 148-151 (August 2007). DOI: 10.3792/pjaa.83.148


We continue to studying value distribution of difference polynomials of meromorphic functions. In particular, we show that extending classical theorems of Tumura–Clunie type to difference polynomials needs additional assumptions.


Download Citation

Ilpo Laine. Chung-Chun Yang. "Value distribution of difference polynomials." Proc. Japan Acad. Ser. A Math. Sci. 83 (8) 148 - 151, August 2007.


Published: August 2007
First available in Project Euclid: 22 January 2008

zbMATH: 1153.30030
MathSciNet: MR2371521
Digital Object Identifier: 10.3792/pjaa.83.148

Primary: 30D35 , 39A05

Keywords: Clunie lemma , difference polynomial , Nevanlinna theory , Tumura–Clunie theorem

Rights: Copyright © 2007 The Japan Academy

Vol.83 • No. 8 • August 2007
Back to Top